# SDR DALA2024070806907

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Flp Trk Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CORROSION FLAP TRACK FAIRING 631CB BONDING PLATE ON RH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 618290-14. (0430547)
